# SDR C2XA08SH113

- Difficulty date: August 29, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 21,296 hours, 1,578 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK APU FIREWALL CRACKED AT LT UPPER, RT LOWER APU MOUNTS.  MX REPAIRED APU FIREWALL LT UPPER, RT LOWER APU MOUNTS IAW  EC5330-01838.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
